MathSciNet Relay Station
MathSciNet bibliographic data
MR2317164 94C05 (60C05 65C10)
Addabbo, T.; Alioto, M.; Fort, A.; Pasini, A.; Rocchi, S.; Vignoli, V. A class of maximum-period nonlinear congruential generators derived from the Rényi chaotic map. IEEE Trans. Circuits Syst. I. Regul. Pap. 54 (2007), no. 4, 816–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement